# SDR P5CA9600637

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SWELLING ON UPPER WING SKIN WS 800 IN FRONT SPAR AREA.  REMOVED FASTENERS, LEVEL ONE CORROSION IAW SRM 51-10-01 AND FOUND WITHIN LIMITS OF SRM 57-30-01.  REPAIRED IAW SRM 51-40-09.
